# SDR CA090105014

- Difficulty date: December 17, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Pwa PW124B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE TORQUE DROPPED TO 22 PERCENT AND THEN ZERO.  THE ENGINE WAS SECURED AND THE A/C RETURNED TO THE POINT OF DEPARTURE, WHERE A SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE AUTO FEATHER UNIT BEFORE THE ACFT WAS RETURNED TO SERVICE.  WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
